# SDR IPXA2024101754052

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587622
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND BROKEN - FOUND M/D FLOOR PNL DENT AND BROKEN AT STA 977 TO STA 1087 LBL 81 P/N: 145T5876-22. (REPAIR). FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.
